# SDR SWAA2014033126623

- Difficulty date: March 23, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 75,129 hours, 63,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CRACKED BETWEEN BS 663 TO BS 675, BETWEEN RBL 24.8 TO RBL 30.  R & R CHANNEL IAW SRM & DWG.
